[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
Re: [IP] Highs after sof-set change
- Subject: Re: [IP] Highs after sof-set change
- From: email @ redacted (Emily Miggins)
- Date: Thu, 8 Oct 1998 15:12:57 -0700 (PDT)
I hit up 2 units to fill the empty space, and it works for me. However I
have very thick skin that is scarred from years of injections that might
mean I need to fill more empty space. I'm not sure.
>At 10:44 AM 10/06/1998 Eugenia Gracer wrote:
>> Hi Sam:
>> This is really new information to me regarding the amount
>> cover the dead space when using Silhouettes. I was told by
>> educator and by my rep to bolus .5. I haven't had any
>>problems so far.
>> Verrrrrrrrrrry interesting.
>Please read the insert that comes with the Silhouette. It's on
>the back side under "Precautions". It says: "It is generally
>advisable to administer a bolus of at least 0.0075cc (for
>insulin: approx. 1 unit of U-100) to fill the empty space in the
>cannula after the introducer needle is withdrawn". There have
>been many complaints of high BGs after a set-change, and this
>may be a factor.
>Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/